RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Tomil'chik, L M

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 2

Number of views:
This page:74
Abstract pages:914
Full texts:181
References:39

http://www.mathnet.ru/eng/person25341
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/211198

Publications in Math-Net.Ru
1995
1. M. A. El'yashevich, N. G. Kembrovskaya, L. M. Tomil'chik, “Walter Ritz as a theoretical physicist and his research on the theory of atomic spectra”, UFN, 165:4 (1995),  457–480  mathnet; Phys. Usp., 38:4 (1995), 435–455  isi
1975
2. Yu. S. Biza, L. M. Tomil'chik, “Nonuniversality of the $g/e$ ratio in the relativistic Kepler problem”, TMF, 24:3 (1975),  325–332  mathnet  mathscinet; Theoret. and Math. Phys., 24:3 (1975), 862–867

1996
3. E. B. Aleksandrov, Zh. I. Alferov, P. A. Apanasevich, A. M. Bonch-Bruevich, N. A. Borisevich, V. S. Burakov, V. I. Gol'danskiĭ, A. P. Voitovich, L. A. Gribov, O. M. Martynenko, L. Ya. Min'ko, L. M. Tomil'chik, A. F. Chernyavskii, “In memory of Mikhail Aleksandrovich El'yashevich”, UFN, 166:8 (1996),  911–912  mathnet; Phys. Usp., 39:8 (1996), 853–854  isi
1995
4. P. A. Apanasevich, L. M. Barkovskii, A. A. Bogush, B. B. Boiko, N. A. Borisevich, V. S. Burakov, B. K. Vaĭnshteĭn, A. M. Goncharenko, D. S. Dzhelepov, M. A. El'yashevich, V. G. Kadyshevskii, Yu. V. Novozhilov, L. M. Tomil'chik, D. V. Shirkov, “In memory of Fedor Ivanovich Fedorov”, UFN, 165:2 (1995),  239–240  mathnet; Phys. Usp., 38:2 (1995), 229–230  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019